Alert archive / Colorado / Tornado Warnings in 2008
Tornado Warning 41, NWS Goodland, KS
NWS Goodland, KS issued this tornado warning at May 23, 2008, 5:36 PM MDT for Wallace County, Kansas; Cheyenne County, Kit Carson County, Colorado. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 23, 2008, 5:36 PM MDT (23:36 UTC)
- Expired
- May 23, 2008, 6:00 PM MDT
- In force
- 24 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
Counties Cheyenne County, CO, Kit Carson County, CO, Wallace County, KS
The radar
The Goodland radar (KGLD), 49 km from the middle of the area, began a volume at 23:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 23, 1:15 PM MDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 11.6 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 974 m above ground
- 0-6 km bulk shear
- 87 kt
- 0-1 km storm-relative helicity
- 96 m²/s²
- 0-3 km storm-relative helicity
- 149 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS53 KGLD 232336 TORGLD COC017-063-KSC199-240000- /O.NEW.KGLD.TO.W.0041.080523T2336Z-080524T0000Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE GOODLAND KS 536 PM MDT FRI MAY 23 2008 THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A * TORNADO WARNING FOR... EXTREME NORTHEASTERN CHEYENNE COUNTY IN EAST CENTRAL COLORADO... EXTREME SOUTHEASTERN KIT CARSON COUNTY IN EAST CENTRAL COLORADO... WESTERN WALLACE COUNTY IN WEST CENTRAL KANSAS... * UNTIL 600 PM MDT * AT 531 PM MDT...LOCAL LAW ENFORCEMENT REPORTED A TORNADO NEAR WESKAN...MOVING NORTH AT 45 MPH. * THE TORNADO WILL BE NEAR... RURAL NORTHWESTERN WALLACE COUNTY AROUND 550 PM MDT THIS INCLUDES HIGHWAY 27 BETWEEN MILE MARKERS 145 AND 150. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FRIDAY EVENING FOR NORTHEASTERN COLORADO AND NORTHWESTERN KANSAS AND SOUTHWEST NEBRASKA. LAT...LON 3914 10210 3902 10170 3876 10189 3887 10211 TIME...MOT...LOC 2336Z 181DEG 39KT 3892 10197 $$ FOLTZ
2 follow-up statements
000 WWUS53 KGLD 232343 SVSGLD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 542 PM MDT FRI MAY 23 2008 COC017-063-KSC199-240000- /O.CON.KGLD.TO.W.0041.000000T0000Z-080524T0000Z/ CHEYENNE CO-KIT CARSON CO-WALLACE KS- 542 PM MDT FRI MAY 23 2008 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM MDT FOR WESTERN WALLACE...EXTREME SOUTHEASTERN KIT CARSON AND EXTREME NORTHEASTERN CHEYENNE COUNTIES... AT 535 PM MDT...LOCAL LAW ENFORCEMENT REPORTED A TORNADO. THIS TORNADO WAS LOCATED 7 MILES NORTH OF WESKAN...MOVING NORTH AT 45 MPH. THIS INCLUDES HIGHWAY 27 BETWEEN MILE MARKERS 145 AND 150. AT 540 PM MDT...LAW ENFORCEMENT ADVISES THE TORNADO HAS LIFTED BUT THERE IS STILL STRONG ROTATION WITH THE STORM. THIS STORM COULD PRODUCE ANOTHER TORNADO AT ANY TIME. SEEK COVER IMMEDIATELY A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FRIDAY EVENING FOR NORTHEASTERN COLORADO AND NORTHWESTERN KANSAS AND SOUTHWEST NEBRASKA. LAT...LON 3914 10210 3902 10170 3876 10189 3887 10211 TIME...MOT...LOC 2342Z 181DEG 39KT 3899 10197 $$ FOLTZ
000 WWUS53 KGLD 232353 SVSGLD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 553 PM MDT FRI MAY 23 2008 COC017-063-KSC199-240003- /O.EXP.KGLD.TO.W.0041.000000T0000Z-080524T0000Z/ CHEYENNE CO-KIT CARSON CO-WALLACE KS- 553 PM MDT FRI MAY 23 2008 ...THE TORNADO WARNING FOR WESTERN WALLACE...EXTREME SOUTHEASTERN KIT CARSON AND EXTREME NORTHEASTERN CHEYENNE COUNTIES WILL EXPIRE AT 600 PM MDT/700 PM CDT/... THIS INCLUDES HIGHWAY 27 BETWEEN MILE MARKERS 145 AND 150. THE LINE OF THUNDERSTORMS THAT PROMPTED THE WARNING HAVE LEFT THE WARNED AREA. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FRIDAY EVENING FOR NORTHEASTERN COLORADO AND NORTHWESTERN KANSAS AND SOUTHWEST NEBRASKA. LAT...LON 3914 10210 3902 10170 3876 10189 3887 10211 TIME...MOT...LOC 2353Z 181DEG 39KT 3911 10197 $$ FOLTZ
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this tornado warning went out at May 23, 1:52 PM MDT, 3 hours 44 minutes earlier.
Area forecast discussion, May 23, 1:52 PM MDT, 3 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
152 PM MDT FRI MAY 23 2008
.SYNOPSIS...
1248 PM MDT FRI MAY 23 2008
VERY ACTIVE WEATHER PATTERN CONTINUES OVER THE CENTRAL HIGH PLAINS
TODAY. WATER VAPOR IMAGERY SHOWING IMPRESSIVE CLOSED MID/UPPER
LOW OVER THE GREAT BASIN. SHORTWAVE TROUGH WHICH KICKED OFF SEVERE
THUNDERSTORMS OVER OUR AREA YESTERDAY IS NOW MOVING INTO THE
DAKOTAS. ANOTHER POTENT SHORTWAVE TROUGH NOW ROUNDING THE BASE OF
THE LONGWAVE TROUGH BRINGING POTENTIAL FOR SIGNIFICANT SEVERE
WEATHER OUTBREAK AGAIN THIS AFTERNOON AND EVENING.
FOLTZ
&&
.DISCUSSION...
1248 PM MDT FRI MAY 23 2008
PRIMARY FOCUS FOR THIS FORECAST PACKAGE WILL BE LINGERING SEVERE
WEATHER THREAT OVER THE CWA DURING THE OVERNIGHT HOURS TONIGHT AND
CONTINUED PRECIP CHANCES THROUGH THE END OF THE PERIOD.
STRONG TO SEVERE DEEP MOIST CONVECTION WILL BE ONGOING AT THE
START OF FORECAST PERIOD AND WILL SLOWLY TRANSITION EASTWARD
DURING THE OVER NIGHT HOURS. COMBINATION OF 2 TO 3 INCH RAINFALL
AMOUNTS FROM LAST NIGHTS STORMS AND TODAYS SOUTH TO NORTH STORM
MOTION CONDUCIVE TO TRAINING CELLS...WILL LIKELY RESULT IN HYDRO
CONCERNS OVER THE EASTERN TWO-THIRDS OF THE CWA. HAVE ISSUED A
FLASH FLOOD WATCH ALONG AND EAST OF A LINE FROM STRATTON NEBRASKA
TO RUSSEL SPRINGS KANSAS. WILL SEE POTENTIAL FOR ADDITIONAL
CONVECTION SATURDAY AFTERNOON/EVENING ALONG AND EAST OF THE
COLORADO/KANSAS BORDER HOWEVER BEST COMBINATION OF SHEAR AND
INSTABILITY WILL BE WELL EAST OF THE CWA. ACTIVE WEATHER PATTER
WILL CONTINUE ON SUNDAY AND MONDAY AS ANOTHER IN THE LONG SERIES
OF SHORTWAVE TROUGHS EJECTS OUT OF THE BASE OF THE LONGWAVE
TROUGH. BEST THREAT FOR SEVERE WEATHER WILL BE MONDAY AFTERNOON
AND EVENING. TIMING AND MODE OF SEVERE WEATHER TOUGH TO PIN DOWN
AT THIS POINT BUT WILL BECOME CLEARER AS MONDAY DRAWS CLOSER.
BY TUESDAY..ECMWF SHOWS THE MID/UPPER LOW RETROGRADING OFF THE
COAST OF CALIFORNIA WHICH SHOULD ALLOW WEAK RIDGING TO SET UP.
RIDGE AXIS SHIFTS EASTWARD INTO THE MIDDLE MISSISSIPPI VALLEY BY
WEDNESDAY AFTERNOON WITH A SHORTWAVE TROUGH MOVING IN THURSDAY
MORNING BRINGING ANOTHER SHOT AT CONVECTION BACK TO THE AREA.
ESSENTIALLY FOLLOWED HPC GUIDANCE FOR TEMPS IN THE EXTENDED GIVING
ONGOING CONVECTION OVER THE CWA.
FOLTZ
&&
.AVIATION...
1113 AM MDT FRI MAY 23 2008
LINE OF THUNDERSTORMS OVER NORTHWESTERN KS AND SOUTHWESTERN NE
SHOULD BE OUT OF THE REGION...INCLUDING KMCK...BY 20Z.
HOWEVER...EXPECTING FURTHER THUNDERSTORM DEVELOPMENT THIS
AFTERNOON. EXACT TIMING OF THUNDERSTORMS IS THE BIG VARIABLE RIGHT
NOW...BUT UNDER ANY THUNDERSTORMS THAT DEVELOP EXPECT IFR
CONDITIONS...BASED ON OBS UNDER THUNDERSTORMS THIS MORNING.
SFJ
&&
.GLD WATCHES/WARNINGS/ADVISORIES...
KS...WIND ADVISORY UNTIL 8 PM MDT /9 PM CDT/ THIS EVENING FOR KSZ001-
002-013-014-027-028-041-042.
FLASH FLOOD WATCH THROUGH SATURDAY AFTERNOON FOR KSZ002>004-
014>016-028-029.
NE...WIND ADVISORY UNTIL 8 PM MDT /9 PM CDT/ THIS EVENING FOR NEZ079-
080.
FLASH FLOOD WATCH THROUGH SATURDAY AFTERNOON FOR NEZ080-081.
CO...WIND ADVISORY UNTIL 8 PM MDT THIS EVENING FOR COZ090>092.
RED FLAG WARNING UNTIL 8 PM MDT THIS EVENING FOR COZ253-254.
&&
WFO GOODLANDHazardous weather outlook, May 23, 11:47 AM MDT, 5 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 1147 AM MDT FRI MAY 23 2008 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-241215- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 1147 AM MDT FRI MAY 23 2008 /1247 PM CDT FRI MAY 23 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A MODERATE RISK OF SEVERE WEATHER THIS AFTERNOON AND TONIGHT EAST OF A LINE FROM JOES COLORADO TO LEOTI KANSAS. ABUNDANT MOISTURE TRANSPORTED ON SOUTHEAST WIND WILL COMBINE WITH INSTABILITY TO PRODUCE THUNDERSTORMS THIS AFTERNOON ACROSS THE TRI-STATE AREA. THUNDERSTORMS SHOULD BECOME MORE NUMEROUS LATE THIS AFTERNOON AND TONIGHT AS A DISTURBANCE ALOFT FURTHER INTENSIFIES STORMS. THERE IS PLENTY OF SHEAR SO THAT SUPERCELL THUNDERSTORMS ARE LIKELY WITH LARGE HAIL AND TORNADOES. IN ADDITION...NUMEROUS THUNDERSTORMS MOVING RAPIDLY NORTH OVER THE SAME PATH WILL INCREASE THE POTENTIAL FOR FLASH FLOODING ESPECIALLY OVER EASTERN PORTIONS OF THE AREA WHERE SIGNIFICANT RAINFALL OCCURRED LAST NIGHT. IN ADDITION...STRONG SOUTHERLY WINDS WILL BE OBSERVED ACROSS A PORTION OF THE THE REGION TODAY. SOUTH WINDS OF 30 TO 35 MPH WITH GUSTS AROUND 45 MPH ARE POSSIBLE. EXTREME FIRE DANGER ALSO EXISTS THIS AFTERNOON OVER KIT CARSON AND CHEYENNE COUNTIES IN COLORADO. LOW RELATIVE HUMIDITIES COMBINED WITH STRONG WINDS WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A CHANCE OF THUNDERSTORMS EXISTS AGAIN ON SATURDAY AND SATURDAY NIGHT. THERE WILL BE A BRIEF RELIEF FROM THUNDERSTORM ACTIVITY ON SUNDAY BEFORE THERE IS A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS EACH DAY DURING THE FIRST PART OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND TONIGHT. FS
In the hours before
Local storm report, May 23, 4:33 PM MDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
433 PM MDT FRI MAY 23 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL 25 W WAKEENEY 39.02N 100.35W
05/23/2008 E3.00 INCH GOVE KS TRAINED SPOTTER
RELAYED FROM DDC
&&
SJOHNSONLocal storm report, May 23, 4:52 PM MDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
452 PM MDT FRI MAY 23 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0438 PM TORNADO 10 SSE GOVE 38.83N 100.42W
05/23/2008 GOVE KS STORM CHASER
5 MIN DURATION 438 TO 443. MULTIPLE REPORTS RELAYED FROM
SPOTTER NETWORK.
&&
SJOHNSONLocal storm report, May 23, 5:15 PM MDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
515 PM MDT FRI MAY 23 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0514 PM TORNADO 10 SSW QUINTER 38.93N 100.31W
05/23/2008 GOVE KS EMERGENCY MNGR
LARGE WEDGE TORNADO
&&
SJOHNSONLocal storm report, May 23, 5:22 PM MDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
522 PM MDT FRI MAY 23 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0521 PM HAIL 10 NW ATWOOD 39.91N 101.17W
05/23/2008 E0.88 INCH RAWLINS KS TRAINED SPOTTER
&&
SJOHNSONLocal storm report, May 23, 5:31 PM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
531 PM MDT FRI MAY 23 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0529 PM HAIL 3 W TRENTON 40.17N 101.07W
05/23/2008 E1.00 INCH HITCHCOCK NE TRAINED SPOTTER
&&
SJOHNSONLocal storm report, May 23, 5:36 PM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
536 PM MDT FRI MAY 23 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0533 PM TORNADO 5 W WESKAN 38.86N 102.05W
05/23/2008 CHEYENNE CO LAW ENFORCEMENT
&&
SJOHNSONThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 6:09 PM MDT | High Wind Warning | GLD | Greeley, Logan, Sherman, Wallace, Wichita | 4 hr |
| May 22, 6:14 PM MDT | Tornado Warning | GLD | Decatur | 48 min |
| May 22, 6:16 PM MDT | Severe Thunderstorm Warning | GLD | Gove, Logan, Sheridan, Thomas | 59 min |
| May 22, 6:20 PM MDT | Tornado Warning | GLD | Graham, Norton, Sheridan | 44 min |
| May 22, 6:42 PM MDT | Areal Flood Warning | GLD | Decatur, Gove, Graham, Norton, Sheridan | 6 hr |
| May 22, 6:56 PM MDT | Tornado Warning | GLD | Norton | 49 min |
| May 22, 7:18 PM MDT | Severe Thunderstorm Warning | GLD | Gove, Graham, Norton, Sheridan | 57 min |
| May 22, 7:43 PM MDT | Severe Thunderstorm Warning | GLD | Norton | 20 min |
| May 22, 7:59 PM MDT | Tornado Warning | GLD | Graham | 38 min |
| May 22, 8:47 PM MDT | Severe Thunderstorm Warning | GLD | Graham | 58 min |
| May 22, 9:13 PM MDT | Severe Thunderstorm Warning | GLD | Graham, Norton | 47 min |
| May 22, 10:01 PM MDT | Severe Thunderstorm Warning | GLD | Graham | 41 min |
| May 23, 3:31 AM MDT | Wind Advisory | GLD | Cheyenne, Greeley, Logan, Rawlins, Sherman, Thomas and 2 more | 16 hr |
| May 23, 3:41 AM MDT | Red Flag Warning | GLD | Greeley, Wallace, Wichita | 16 hr |
| May 23, 3:51 AM MDT | Severe Thunderstorm Warning | GLD | Logan, Sherman, Thomas, Wallace | 39 min |
| May 23, 7:07 AM MDT | Severe Thunderstorm Warning | GLD | Decatur | 53 min |
| May 23, 8:39 AM MDT | Severe Thunderstorm Warning | GLD | Rawlins | 21 min |
| May 23, 10:47 AM MDT | Flash Flood Watch | GLD | Decatur, Gove, Graham, Logan, Norton, Rawlins and 2 more | 17 hr |
| May 23, 12:19 PM MDT | Areal Flood Warning | GLD | Rawlins | 18 hr |
| May 23, 12:54 PM MDT | Severe Thunderstorm Warning | GLD | Rawlins, Thomas | 66 min |
| May 23, 1:53 PM MDT | Severe Thunderstorm Warning | GLD | Decatur, Rawlins | 67 min |
| May 23, 1:58 PM MDT | Areal Flood Warning | GLD | Decatur | 18 hr |
| May 23, 2:02 PM MDT | Severe Thunderstorm Warning | GLD | Gove | 58 min |
| May 23, 2:11 PM MDT | Tornado Warning | GLD | Gove | 64 min |
| May 23, 2:37 PM MDT | Severe Thunderstorm Warning | GLD | Decatur, Gove, Sheridan | 38 min |
| May 23, 3:07 PM MDT | Tornado Warning | GLD | Gove, Graham, Sheridan | 53 min |
| May 23, 3:08 PM MDT | Severe Thunderstorm Warning | GLD | Decatur, Rawlins, Sheridan, Thomas | 67 min |
| May 23, 3:33 PM MDT | Severe Thunderstorm Warning | GLD | Gove, Sheridan, Thomas | 42 min |
| May 23, 3:44 PM MDT | Flash Flood Warning | GLD | Gove, Sheridan | 6 hr |
| May 23, 3:52 PM MDT | Severe Thunderstorm Warning | GLD | Gove, Logan, Sheridan, Thomas, Wichita | 38 min |
| May 23, 3:52 PM MDT | Tornado Warning | GLD | Decatur, Graham, Norton, Sheridan | 53 min |
| May 23, 4:15 PM MDT | Severe Thunderstorm Warning | GLD | Decatur, Rawlins, Sheridan, Thomas | 60 min |
| May 23, 4:15 PM MDT | Tornado Warning | GLD | Gove | 60 min |
| May 23, 4:19 PM MDT | Severe Thunderstorm Warning | GLD | Gove, Logan, Thomas | 26 min |
| May 23, 4:26 PM MDT | Tornado Warning | GLD | Thomas | 10 min |
| May 23, 4:42 PM MDT | Severe Thunderstorm Warning | GLD | Gove, Sheridan, Thomas | 24 min |
| May 23, 4:44 PM MDT | Severe Thunderstorm Warning | GLD | Decatur, Sheridan | 61 min |
| May 23, 4:49 PM MDT | Severe Thunderstorm Warning | GLD | Logan, Wichita | 26 min |
| May 23, 5:06 PM MDT | Severe Thunderstorm Warning | GLD | Rawlins | 39 min |
| May 23, 5:10 PM MDT | Tornado Warning | GLD | Gove, Graham, Sheridan | 65 min |
| May 23, 5:17 PM MDT | Severe Thunderstorm Warning | GLD | Decatur, Rawlins, Sheridan, Thomas | 42 min |
| May 23, 5:25 PM MDT | Severe Thunderstorm Warning | GLD | Decatur, Norton, Sheridan | 52 min |
| May 23, 5:31 PM MDT | Tornado Warning | GLD | Decatur, Graham, Sheridan | 44 min |
| May 23, 5:32 PM MDT | Severe Thunderstorm Warning | GLD | Rawlins | 21 min |
| May 23, 5:41 PM MDT | Severe Thunderstorm Warning | GLD | Gove | 34 min |
| May 23, 5:58 PM MDT | Tornado Warning | GLD | Graham, Sheridan | 62 min |
Nearby
Tornado Warnings in Colorado, 2008Tornado Warnings in Kansas, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.